Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

83 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937112
Absolutely continuous solutions for continuity equations in Hilbert spaces
Da Prato G, Flandoli F, Röckner M (2019)
Journal de Mathématiques Pures et Appliquées 128: 42-86.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937258
Convex Semigroups on Banach Lattices
Denk R, Kupper M, Nendel M (2019) Center for Mathematical Economics Working Papers; 622.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936917
Stochastic nonlinear Fokker-Planck equations
Coghi M, Gess B (2019)
Nonlinear Analysis. Theory Methods & Applications 187: 259-278.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2934005
Theoretical study and numerical simulation of pattern formation in the deterministic and stochastic Gray--Scott equations
Hausenblas E, Randrianasolo TA, Thalhammer M (2019)
Journal of Computational and Applied Mathematics.
PUB | PDF | DOI
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936605
A REMARK ON GLOBAL SOLUTIONS TO RANDOM 3D VORTICITY EQUATIONS FOR SMALL INITIAL DATA
Röckner M, Zhu R, Zhu X (2019)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 24(8): 4021-4030.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2919156
Time-discretization of stochastic 2-D Navier--Stokes equations with a penalty-projection method
Hausenblas E, Randrianasolo TA (2018)
Numerische Mathematik: 27.
PUB | DOI | Download (ext.) | arXiv
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931483
Enumerating graded ideals in graded rings associated to free nilpotent Lie rings
Lee S, Voll C (2018)
Mathematische Zeitschrift 290(3-4): 1249-1276.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920681
Orbit Dirichlet series and multiset permutations
Carnevale A, Voll C (2018)
Monatshefte für Mathematik 186(2): 215-233.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921249
Computation and Stability of Traveling Waves in Second Order Evolution Equations
Beyn W-J, Otten D, Rottmann-Matthes J (2018)
SIAM Journal on Numerical Analysis 56(3): 1786-1817.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934679
Unconditional Stability of Semi-Implicit Discretizations of Singular Flows
Bartels S, Diening L, Nochetto RH (2018)
SIAM Journal on Numerical Analysis 56(3): 1896-1914.
PUB | DOI | WoS
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930446
Doubly Reflected BSDEs and $\mathcal{E}$$^ƒ$-Dynkin games: beyond the right-continuous case
Grigorova M, Imkeller P, Quenez M-C, Ouknine Y (2018) Center for Mathematical Economics Working Papers; 598.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916350
Doubly probabilistic representation for the stochastic porous media type equation
Barbu V, Röckner M, Russo F (2017)
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53(4): 2043-2073.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914679
Uniqueness for a class of stochastic Fokker-Planck and porous media equations
Röckner M, Russo F (2017)
Journal of Evolution Equations 17(3): 1049-1062.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2909433
Stochastic C-Stability and B-Consistency of Explicit and Implicit Milstein-Type Schemes
Beyn W-J, Isaak E, Kruse R (2017)
Journal of Scientific Computing 70(3): 1042-1077.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910508
Random Attractor Associated with the Quasi-Geostrophic Equation
Zhu R, Zhu X (2017)
Journal of Dynamics and Differential Equations 29(1): 289-322.
PUB | DOI | WoS
 
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916438
Optimal Boundary Surface for Irreversible Investment with Stochastic Costs
De Angelis T, Federico S, Ferrari G (2017)
Mathematics of Operations Research 42(4): 1135-1161.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914668
Sachs equations for light bundles in a cold plasma
Schulze-Koops K, Perlick V, Schwarz D (2017)
CLASSICAL AND QUANTUM GRAVITY 34(21): 215006.
PUB | DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904084
Strong uniqueness for SDEs in Hilbert spaces with nonregular drift
Da Prato G, Flandoli F, Röckner M, Veretennikov AY (2016)
The Annals of Probability 44(3): 1985-2023.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902117
Time inhomogeneous generalized Mehler semigroups and skew convolution equations
Ouyang S-X, Röckner M (2016)
Forum Mathematicum 28(2): 339-376.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="equations"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung